# SDR FDEA201107122647

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7027501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT, CORROSION FOUND ON LONGERON 52 AT STA 6-73.5.  CORROSION REMOVED IAW SRM 51-21-01, REV 47.  FOUND EXCEEDED LIMIT IAW SRM 53-00-00, FIG 205, REV 47.  DAMAGED LONGERON CUT AND REMOVED, LONGERON REPAIR SECTION AND SPLICE FABRICATED IAW SRM 53-00-05, FIG 202, REV 47.  ALL REPAIR PARTS ALODINED AND PAINTED IAW SRM 51-21-01, REV 47 AND INSTALLED IAW SRM 53-00-05, FIG 202, REV 47.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
